# SDR FDEA201811300005

- Difficulty date: November 30, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 56,891 hours, 26,770 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON CREASE BEAM BS907-936 RBL64. CORROSION REMOVED AND FOUND TO BE OUTSIDE LIMITS IAW SRM 53-40-13-1A ALLOWABLE DAMAGE FIG 101 REV 125 AT BS 936 RBL 64. CREASE BEAM INBOARD CHORD REPLACED IAW SRM 51-40-02 REV 125, DRAWING 144N5152 DRAWING 144N5140 AND EA F-5310--T0344018 PART 1 (P1).
